MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE BARD; TEMP CABLE BARD

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE BARD; TEMP CABLE BARD
Model Number 73503
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when the cable was connected to the arctic sun 5000 and tried to use on the patient, the patient temperature was not displayed.When replaced the bladder temperature sensor and the cable with another one, it was confirmed that there was a problem with the product.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The root cause of the reported issue could not be determined as the reported issue could not be reproduced.The device was evaluated upon receipt.The temperature cable was connected to pt1 of a test as5000 on one end and a test temperature simulator key on the other end.The test temperatures of 33, 37, and 39 degrees c were displayed in sequence on the as5000 pt1 section of the screen.The cable was put through a stress test to detect any opens or shorts in the cable or cable ends by means of twisting, bending, and stretching the cable while connected to the as5000.No opens or shorts were detected during all the stress tests applied.Simulated temperatures read consistent on the as5000 screen.Component scrapped.The reported event is unconfirmed, labeling/packaging review is not required.The reported event is unconfirmed, dhr review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE BARD
Common Device Name
TEMP CABLE BARD
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16295042
Report Number1018233-2023-00599
Device Sequence Number6082899
Product Code DWJ
UDI-Device Identifier00801741080302
UDI-Public(01)00801741080302
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number73503
Device Catalogue Number73503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown